首页    期刊浏览 2025年08月29日 星期五
登录注册

文章基本信息

  • 标题:INEQUALITIES CONCERNING B-OPERATORS
  • 本地全文:下载
  • 作者:Wali S. L. ; Shah W. M. ; Liman A.
  • 期刊名称:Issues of Analysis
  • 印刷版ISSN:2306-3424
  • 电子版ISSN:2306-3432
  • 出版年度:2016
  • 卷号:5(23)
  • 期号:1
  • 页码:55-72
  • DOI:10.15393/j3.art.2016.3250
  • 出版社:Petrozavodsk State University
  • 摘要:Let Pn be the class of polynomials of degree at mostn: Rahman introduced the class Bn of operators B that map Pninto itself. In this paper we prove some results concerning suchoperators and thereby obtain generalizations of some well knownpolynomial inequalities.
  • 关键词:polynomials; B-operator; inequalities in the complex;domain; zeros
国家哲学社会科学文献中心版权所有